Things have changed a bit

Mm have wondered what to say now. It may be that I ended up on the wrong support group but I thank you for the input I've had here. Am not sure how things will work out from this point but I'm noting the following. Are the effects of my previous 6 years of mental health meds wearing off?

I can say, "I can think" "I can feel more" "life is feeling a bit softer" "I don't feel too tired and not aches and pains like I've got a cold" and a few more things I've not thought for a long time.

But, I'm also thinking "how did I get to this point" "what a disastrous life" "how do find a meaningful way of being (if I continue feeling better) "how do I explain to an employer the car crash of my c.v?"

Also, after leaving my fathers tonight (and it didn't feel like doing the Tour de France to walk there this time) he said don't worry about the cold you'll be walking fast, he doesn't know I'm feeling different, so I think did nobody listen to me for the last 6 years? Walking fast was the last thing I had been able to do. I'm remembering more things, like how I fought not to receive the damn injection in the first place and finally gave in.

Finally, I think I'm having phantom symptoms, it's like I move my body and I'm expecting to feel a certain way yet I'm sure I don't.

I may not need to post here in the future. I'm not going to forget the torture I've felt, so am doubting my fibromyalgia connection but I'll always think of those of you who have it, if there is something I can do in the future for sufferers, I'd do it.

I've never had reprieves in my symptoms ever , am just hoping things don't revert.

I

24 Replies

oldestnewest
  • Oh, also my attitude to food has changed significantly, I feel a bit sick if I think of the amount of food I was eating. Not that it seemed excessive but I have the thought "I really don't want to eat anything" and I've not thought that for a long time!

  • Hi minesawhiskey I am really pleased that you seem to have left the fog and pain of fibro behind you.

    Long may it last, and you are always welcome to drop in and tell us of your further progress.

    Look after yourself

    Kay

  • Hi there, I'm sorry but I don't understand your post, are you saying that you don't have fybro anymore or you never had it in the first place, whichever it is, good luck

  • Hi, arrived on this site because the symptoms of fibromyalgia were matching how I'd been feeling for years. However, at the same time I've recently come off mental health meds which I'd decided to do because it was worth a shot in my opinion to see if it was that or something such as fibromyalgia that was causing my symptoms. I really had had enough of how I was feeling it was worth risking stopping the mental health meds to see what happened. I'm hopeful it never was fibromyalgia and was just the other meds I've stopped taking. Thanks for everyone's patience with me on this site.

  • l understand this post. But please would be nice to see you posting xx

  • Hi minesawhiskey, well done you coming off meds I know it wouldn't have been easy, I stopped duloxetine (wow). I wish you all the best for the future and hope you are fibro free. Maybe you will pop in again to let us know how your doing.

    Take care 🤗🤗🤗 xx

  • That's so wonderful. I hope you're progress continues. I know a lot of us are different and it may be that different things are happening to us to cause our common issues, If that makes sense. I'm glad you have found yourself in such a great state. Please continue to care for yourself and live as fully as you can. I hope you can do all the things you have been held back from all this time.

    Good luck and take care×××

  • Miffed. I complained all the time. It says consult doctor and stop taking if suffering from the side effects. It was only my own concern and fluke realization that I didn't actually have to take it. They just didn't listen and would have let me go on! This next info is taken from the internet.

    Risperdal side effects

    Get emergency medical help if you have any signs of an allergic reaction to Risperdal: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

    Call your doctor at once if you have:

    uncontrolled muscle movements in your face (chewing, lip smacking, frowning, tongue movement, blinking or eye movement);

    breast swelling or tenderness (in men or women), nipple discharge, impotence, lack of interest in sex, missed menstrual periods;

    severe nervous system reaction - very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors, feeling like you might pass out;

    low white blood cells - sudden weakness or ill feeling, fever, chills, sore throat, mouth sores, red or swollen gums, trouble swallowing, skin sores, cold or flu symptoms, cough, trouble breathing;

    low levels of platelets in your blood - easy bruising, unusual bleeding (nose, mouth, vagina, or rectum), purple or red pinpoint spots under your skin;

    high blood sugar - increased thirst, increased urination, hunger, dry mouth, fruity breath odor, drowsiness, dry skin, blurred vision, weight loss; or

    penis erection that is painful or lasts 4 hours or longer.

    Common Risperdal side effects may include:

    headache;

    dizziness, drowsiness, tired feeling;

    tremors, twitching or uncontrollable muscle movements;

    agitation, anxiety, restless feeling;

    depressed mood;

    dry mouth, upset stomach, constipation;

    weight gain; or

    pain in your arms or legs.

    This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

  • Wow.So glad you took more note than the Dr's lol. At least now after the purgatory of the last few years you can now actually go and live your life and know you have the best years ahead. Really glad from you and your loved ones but like others who have got to know you have said still drop by and let people know how you are doing. A may this Christmas be the best you've had in years :-)

  • Unfortunately ALL medication has side effects, even ones you can buy freely over the counter like aspirin, paracetamol etc. 😟 if you are given stronger medication from the Dr they should be monitered regularly , when I was given steroids years ago I had to go to the surgery every week for a while to keep check that everything was OK.

    Edit

  • Sorry to discuss non fibromyalgia issue, my grievance is that I've never had an hallucination or heard voices in my life so why they prescribed me a powerful antipsychotic in the first place I'll never know and why did they let me continue after I complained all the time. They didn't care and I ended up not caring back, hell, my c.v needs some explaining now!!

  • hello again. I do not feel easy talking about antipsychotic meds but a few years ago doctor gave me this medication, I nearly died, and ended up in mental health hospital. l ended up crawling in the grass and eating earth. suppose there is a place for them. with caution xx

  • So you've been on Risperdal Consta too?

  • mine was a different one have all the info on it somewhere. so I knew what it was doing in the end and showed the information to the phsciartist sorry spelt wrong. l drove myself to the hospital early morning one day in desperation, and they admitted me. They knew what they had done. but could not admit it. l was in for three weeks. actually its good to think about it, and I am not that bad now.

  • That's why I feel so proud for what you have acheived

  • Hi, am appreciating you posting about it. My psychiatrist just referred me to my GP to discuss symptoms and the G.P just thought the psychiatrist has sent him here, I can't do anything about it. How can they administer something and not be expecting to see if I develop negative side effects.

    Am not clear if you had the odd behavior before or after the psychiatric meds, but no need to explain if you don't want to.

  • no definetly when I started taking them without a doubt. I changed my doctor to some one else in the practice after, but still have to be very diplomatic about it. did not cause a fuss. just wanted to get well.

  • What a terrible experience you had, so great you got that particular issue sorted out.

  • Thanks and right now I am coming of morphine instant relief, do not know if you have seen my messaging ? think am seeing light at the end of the tunnel now. Any way so happy for you and proud, hope you have a nice Christmas xx think try to get some sleep now

  • wonderful the feeling must be, just enjoy it. and appreciate it. It would still be nice that you let the site know how you are getting on though. In my other illness they call it remission. xxxx

  • Many thanks for your message. My fingers are well and truly crossed!

  • l think you could be an inspiration for me xxxxx

  • So happy for you, coming out the other side of depression is a wonderful feeling and I hope you continue to feel better, you will still be welcomed here if only to tell how well you are doing. All best wishes xxx

  • Hi minesawhiskey

    I am so gneuinely delighted to read that your mind is feeling clearer and I think what you have described about medication can go across the board. All of the medications that the doctor and specialists prescribe for Fibro can have some horrid side effects and they are usually only monitored whenever you have a medications review?

    I want to sincerely wish you all the best of luck, and please feel free to post whenever you want. Please take care of yourself.

    All my hopes and dreams for you

    Ken

You may also like...